# SDR DALA2015111206926

- Difficulty date: October 15, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 51,214 hours, 18,496 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Ball Screw
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP NR 4 BALLSCREW HAS PITTING AND PLATING MISSING FROM THREADS.   REMOVED AND REPLACED THE  NR 4 FLAP BALLSCREW IAW AMM 27-51-11-024-001.  LT WING NR 4 FLAP BALL SCREW, OPS CHECK GOOD IAW AMM 27-51-11-424-020 AND AMM 27-51-11-024-001.
